Alert archive / New Jersey / Gale Watches in 2010

Gale Watch 19, NWS Philadelphia/Mount Holly

December 25, 2010

NWS Philadelphia/Mount Holly issued this gale watch at Dec 25, 2010, 3:49 AM EST. It took effect at Dec 26, 2010, 11:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2010, 3:49 AM EST (08:49 UTC)
In effect from
Dec 26, 2010, 11:00 AM EST
Expired
Dec 25, 2010, 3:58 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WHUS71 KPHI 250849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EST SAT DEC 25 2010

ANZ430-431-450>455-252130-
/O.NEW.KPHI.GL.A.0019.101226T1600Z-101227T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EST SAT DEC 25 2010

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON. 

* WINDS...WILL BECOME NORTH TO NORTHEAST AND INCREASE SUNDAY
  MORNING WITH GUSTS INCREASING TO 35 KNOTS SUNDAY AFTERNOON...
  INCREASING FURTHER TO 40 KNOTS SUNDAY NIGHT AND MONDAY. WINDS
  MAY GUST EVEN STRONGER DEPENDING ON THE STRENGTH OF THE STORM...
  ESPECIALLY ALONG THE NORTHERN NEW JERSEY COAST LATE SUNDAY AND
  EARLY SUNDAY NIGHT.

* SEAS...WILL BUILD TO 4 TO 7 FEET ON THE OCEAN AND BUILD FURTHER
  TO 8 TO 12 FEET SUNDAY NIGHT...DROPPING ONLY SLIGHTLY TO 7 TO 10
  FEET MONDAY.

* TIMING...WINDS AND SEAS WILL BUILD DURING SUNDAY. WINDS WILL BE
  STRONGEST AND SEAS WILL BE HIGHEST LATE SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
419 
WHUS71 KPHI 252058
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST SAT DEC 25 2010

ANZ430-431-450>455-260900-
/O.UPG.KPHI.GL.A.0019.101226T1600Z-101227T2300Z/
/O.NEW.KPHI.GL.W.0031.101226T1500Z-101227T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EST SAT DEC 25 2010

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 6 PM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WILL BECOME NORTH NORTHEAST AND INCREASE SUNDAY MORNING
  WITH GUSTS TO 35 KNOTS BY MIDDAY. THEY WILL BECOME NORTH SUNDAY
  NIGHT WITH GUSTS INCREASING TO NEAR 50 KNOTS. THEY WILL THEN
  BECOME NORTHWEST MONDAY WITH GUSTS TO 45 KT.

* SEAS...WILL BUILD TO 8 TO 12 FEET ON THE OCEAN LATE SUNDAY INTO
  SUNDAY NIGHT...THEN DROP TO 5 TO 8 FEET MONDAY.

* TIMING...WINDS AND SEAS WILL BUILD DURING SUNDAY...REACHING
  THEIR PEAK SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 24, 9:23 PM EST, 6 hours 26 minutes earlier.

Area forecast discussion, Dec 24, 9:23 PM EST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EST FRI DEC 24 2010

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO PUSH DOWN ACROSS THE GREAT LAKES
FROM SOUTH CENTRAL CANADA AS LOW PRESSURE MOVES OFF TO THE
NORTHEAST TONIGHT. LOW PRESSURE, CURRENTLY CROSSING TEXAS, WILL
REDEVELOP ALONG THE GULF COAST SATURDAY AND PASS OFF THE
SOUTHEASTERN SEABOARD BY SUNDAY. IT WILL THEN INTENSIFY AS IT
MOVES NORTHEAST WELL OFF THE NORTHERN MID ATLANTIC COAST INTO
MONDAY. HIGH PRESSURE WILL FOLLOW FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HIGH CLOUDS HAVE OVERSPREAD THE FORECAST AREA THIS EVENING AND
THEY WILL REMAIN OVERNIGHT. A FEW LOWER CLOUDS ARE OVER THE SOUTHERN
POCONOS. THE CLOUDS WILL THICKEN UP A LITTLE OVERNIGHT AS THE
CREST OF THE UPPER RIDGE PASSES THROUGH. TEMPERATURES WILL FALL
INTO THE TEENS UP NORTH AND REMAIN IN THE 20S ELSEWHERE. PUBLIC
PRODUCTS HAVE BEEN REFRESHED AND ISSUED.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ALL EYES NOW TURN TO THE LOW PRESSURE SYSTEM REDEVELOPING ALONG
THE GULF COAST. THIS LOW IS FORECAST TO REACH A POSITION OFF
THE SOUTHEASTERN SEABOARD BY SUNDAY. IT WILL THEN INTENSIFY AS
IT HEADS NORTHEAST, REACHING THE CANADIAN MARITIMES LATE MONDAY
OR MONDAY NIGHT. THE EXACT TRACK OF THIS LOW WILL BE DETERMINED
BY THE UPPER LEVEL FLOW. AS THE UPPER TROUGH MOVES EAST AND
SHARPENS, IT WILL LIKELY FORM A CUTOFF LOW. MOST MODELS ARE
KEEPING THIS LOW FAR ENOUGH NORTH AND EAST SO THAT IT WILL
STEER THE SURFACE LOW FAR ENOUGH OFF THE COAST TO ONLY HAVE A
MINOR IMPACT ON OUR AREA. WITH THIS BEING SAID, WE WILL KEEP
CHANCE POPS IN OUR FORECAST FOR MEASURABLE SNOW FOR LATE
SUNDAY INTO EARLY MONDAY. IF WE DON'T GET MUCH FROM THE COASTAL
LOW, THE UPPER LOW WILL CROSS OUR REGION AND THIS COULD GIVE US
SOME LIGHT AMOUNTS ALSO.

BUT WITHOUT THE THREAT OF HEAVY SNOW, NO WATCHES, WARNINGS, OR
ADVISORIES WILL BE ISSUED AT THIS TIME. IF FUTURE MODEL RUNS
INDICATE A TRACK FARTHER TO THE WEST, THIS COULD CHANGE. BUT, FOR
NOW, IT IS WHAT IT IS. NOTHING UP TO AN INCH OR TWO OF THE WHITE
STUFF IS ABOUT THE BEST WE CAN DO FOR ALL OF THE SNOW LOVERS
AMONGST YOU. ONCE THE LOW HEADS OFF TO THE NORTHEAST ON MONDAY, IT
WILL TURN BLUSTERY AND COLD AND THERE COULD BE A FEW SNOW SHOWERS
OR FLURRIES. TEMPERATURES WILL REMAIN ON THE COLD SIDE THROUGH
THIS PERIOD. DAYTIME HIGHS SATURDAY WILL BE IN THE MID 20S TO MID
30S. HIGHS BOTH SUNDAY AND MONDAY WILL BE IN THE MID 20S TO LOWER
30S. LOWS SATURDAY NIGHT WILL BE MAINLY IN THE 20S. LOWS SUNDAY
NIGHT WILL BE IN THE TEENS TO MID 20S.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AFTER THE LARGE MID LEVEL CLOSED SYSTEM LEAVES EARLY IN THE
PERIOD...A SLOW CHANGE TO A WARMER (AND POSSIBLY WETTER) PATTERN
SHOULD OCCUR THROUGH THE MIDDLE AND END OF NEXT WEEK.

CYCLONIC FLOW WILL CONTINUE OVER THE REGION MONDAY NIGHT AND TUESDAY
AS THE LARGE CLOSED MID LEVEL LOW EXITS THE AREA ON ITS WAY TO THE
MARITIMES. THE FLOW IS LARGELY DRY (THOUGH THERE COULD BE SOME
SCATTERED FLURRIES IN THE HIGHER TERRAIN MONDAY NIGHT)...WITH GUSTY
WINDS THROUGH THE PERIOD.

THE FLOW STARTS TO DEAMPLIFY TUESDAY NIGHT AND WEDNESDAY. THE
AIRMASS REMAINS DRY THROUGH THIS PERIOD...AND THIS SHOULD RESULT IN
LARGE DIURNAL TEMPERATURES IN A SLOWLY WARMING COLUMN. AS HIGH
PRESSURE BUILDS NORTH ALONG THE COAST FROM EAST OF FLORIDA...A SLOW
WARMING TREND IN EXPECTED INTO THURSDAY...WITH CONTINUED DRY
CONDITIONS.

SHORT WAVE ENERGY FROM THE PACIFIC NORTHWEST WILL HELP CARVE OUT A
LONG WAVE TROUGH ACROSS THE ROCKIES DURING THE MIDDLE AND END OF
NEXT WEEK. AS THE TROUGH DEEPENS AND EVENTUALLY CLOSES OFF OVER THE
WESTERN PLAINS...MID LEVEL HEIGHTS WILL POP UP ACROSS THE EAST
COAST. THE RESULTANT RIDGING SHOULD ALLOW MOISTURE TO SURGE
NORTHWARD THROUGH THE OHIO VALLEY THURSDAY NIGHT INTO FRIDAY.

OVERRUNNING LATE THURSDAY NIGHT INTO FRIDAY COULD MOISTEN THE
INITIALLY DRY COLUMN ENOUGH FOR LIGHT PRECIPITATION...ESPECIALLY
ACROSS NORTHERN AND WESTERN AREAS. WHILE THIS IS STILL A WEEK
AWAY...AN INITIALLY DRY COLUMN COULD RESULT IN MIXED PRECIPITATION AT
THE START...BUT THERE IS STILL PLENTY OF TIME TO REFINE THIS.

IN ANY EVENT...INCREASING HEIGHTS SHOULD ALLOW TEMPERATURES TO GET
BACK TO NEAR NORMAL BY THE END OF NEXT WEEK.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE SURFACE GRADIENT IS FINALLY STARTING TO BACK OFF AND MOVE TO
THE EAST AS THE LOW WELL EAST OF LABRADOR STARTS TO MOVE ON. WINDS
SHOULD BE LES THAN 10 KNOTS IN ALL LOCATIONS TONIGHT...AND MAY GO
CALM IN THE PROTECTED AREAS AFTER 0400 UTC.

MAINLY JUST HIGH CLOUDS ACROSS THE REGION THIS EVENING AS CIRRUS
SPREADS EAST FROM THE OHIO VALLEY. AS WARM AIR ADVECTION CONTINUES
AHEAD OF THE SHORT WAVE OVER THE MIDWEST...MID LEVEL CLOUDS SHOULD
FILL IN LATE TONIGHT.

AS THE SHORT WAVE APPROACHES SATURDAY...MOISTURE LOOKS TO GET
TRAPPED UNDER THE INVERSION. AT THIS POINT...IT APPEARS AS THOUGH
CEILINGS SHOULD REMAIN VFR.

OUTLOOK...
DRY WEATHER IS EXPECTED FOR SATURDAY NIGHT. LOW PRESSURE IS FORECAST
TO PASS WELL TO THE EAST OF OUR REGION ON SUNDAY. WHILE MOST OF THE
PRECIPITATION ASSOCIATED WITH THE SYSTEM SHOULD REMAIN OFF THE
COAST, WE MAY SEE A LITTLE SNOW ASSOCIATED WITH AN UPPER AIR
DISTURBANCE FROM LATE SUNDAY INTO SUNDAY NIGHT. AS THE AREA OF LOW
PRESSURE PASSES TO OUR EAST AND PULLS AWAY TO OUR NORTHEAST IT WILL
LIKELY INTENSIFY. A GUSTY NORTH TO NORTHWEST WIND IS POSSIBLE FROM
LATE SUNDAY INTO MONDAY NIGHT. HIGH PRESSURE IS ANTICIPATED TO BUILD
INTO OUR REGION FROM THE WEST FOR TUESDAY AND WEDNESDAY.

&&

.MARINE...
THE PERSISTENT GRADIENT AROUND THE SURFACE LOW EAST OF LABRADOR
HAS FINALLY BACKED OFF THIS EVENING. GUSTS HAVE DROPPED BELOW 25
KNOTS ON THE OCEAN...AND LESS THAN 20 KNOTS ON DELAWARE BAY. WITH
THE DEPTH OF THE MIXED LAYER NO LONGER SUPPORTING GUSTS...WINDS
ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS FOR THE REST OF
THE NIGHT.

THE SWELL IS SLOWLY COMING DOWN ACROSS THE WATERS. 44009 IS NOW
DOWN TO 5 FEET WITH A 12 SECOND PERIOD. SINCE THE TREND IS DOWN...
THE SMALL CRAFT ADVISORY WAS CANCELLED.

FURTHER NORTH...BUOYS SUGGEST THAT THE SWELL HAS DROPPED OFF
ENOUGH TO LET THE SMALL CRAFT ADVISORY EXPIRE AS SCHEDULED. THE
SOUTHERN EXTENSION OF THE SMALL CRAFT ADVISORY WILL BE A PRESS
TIME DECISION.

HIGH PRESSURE WILL TRY TO BUILD INTO OUR REGION FROM THE WEST FOR
SATURDAY AND CONDITIONS SHOULD BE RELATIVELY TRANQUIL FROM LATE
TONIGHT INTO SATURDAY NIGHT.

LOW PRESSURE IS FORECAST TO MOVE OFF THE SOUTHEAST COAST ON SATURDAY
NIGHT BEFORE PASSING WELL TO THE EAST OF THE COASTS OF DELAWARE AND
NEW JERSEY ON SUNDAY. THE LOW SHOULD CONTINUE TO INTENSIFY BEFORE
REACHING EASTERN CANADA ON MONDAY. THE STRONG LOW MAY BRING GALE
FORCE WIND GUSTS FROM THE NORTH AND NORTHWEST TO OUR COASTAL WATERS
FROM LATE SUNDAY INTO MONDAY NIGHT. WAVE HEIGHTS WILL ALSO INCREASE
SIGNIFICANTLY DUE TO THE AFFECTS OF THE STORM.

HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR
TUESDAY AND WEDNESDAY AND BOTH WIND SPEEDS AND WAVE HEIGHTS WILL
LIKELY BE ON THE DECREASE.

&&

.TIDES/COASTAL FLOODING...
TIDES ON THE OCEAN FRONT WERE RUNNING BETWEEN ONE AND ONE AND ONE-
HALF ABOVE PREDICTED AT 800 PM...WITH SMALLER POSITIVE DEPARTURES
ON THE DELAWARE AND CHESAPEAKE BAYS. MOST OF THE AVAILABLE
GUIDANCE SUGGESTS THAT THESE DEPARTURES WILL DROP TO ONE FOOT OR
LESS ABOVE PREDICTED AROUND THE TIME OF HIGH TIDE LATE SATURDAY
MORNING.

TIDE DEPARTURES NEAR ONE FOOT DURING THE LATE MORNING HIGH TIDE
CYCLE WOULD PUT THE OCEAN FRONT LOCATIONS WITHIN ONE-HALF FOOT OF
THE MINOR TIDAL FLOODING BENCHMARK. THIS IS INDICATED BY THE
STEVEN INSTITUTE STORM SURGE SYSTEM FOR A FEW LOCATIONS ON THE
OCEAN FRONT. THIS SYSTEM DID A FAIRLY GOOD JOB DURING THE HIGH
TIDE CYCLE THIS MORNING.

SINCE IT APPEARS AS THOUGH MINOR TIDAL FLOODING IS UNLIKELY
SATURDAY MORNING...WILL HOLD OFF ON ANY STATEMENT NOW.

WE WILL CONTINUE TO MONITOR THE DEVELOPING STORM FOR SUNDAY INTO
MONDAY. BASED ON THE LATEST PROJECTIONS, TIDAL DEPARTURES WILL BE ON
THE INCREASE AT THAT TIME. WE WOULD NEED TIDAL DEPARTURES OF AROUND
+2.0 FEET OR GREATER TO CAUSE MINOR TIDAL FLOODING AROUND SUNDAY
NIGHT'S HIGH TIDE. THE SAME VALUES WOULD BE NEEDED AROUND MONDAY'S
MIDDAY HIGH TIDE. IT SEEMS QUITE POSSIBLE THAT WE MAY EXPERIENCE
MINOR TIDAL FLOODING ON SUNDAY NIGHT AND POSSIBLY AGAIN ON MONDAY.
MODERATE TIDAL FLOODING SEEMS FAIRLY UNLIKELY DUE TO THE RELATIVELY
LOW ASTRONOMICAL TIDE HEIGHTS AND THE FACT THAT THE STORM SHOULD BE
FAST MOVING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...RPW
NEAR TERM...O'HARA/RPW
SHORT TERM...RPW
LONG TERM...HAYES
AVIATION...IOVINO/HAYES
MARINE...IOVINO/HAYES
TIDES/COASTAL FLOODING...IOVINO/HAYES
Hazardous weather outlook, Dec 24, 9:26 PM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EST FRI DEC 24 2010

NJZ001-007-PAZ054-055-060>062-260230-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
926 PM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF A COASTAL STORM HAVING A SIGNIFICANT IMPACT ON
NORTHWEST NEW JERSEY, THE SOUTHERN POCONOS AND THE LEHIGH VALLEY
IN THE SUNDAY TO MONDAY TIME FRAME IS LOW. HOWEVER, SOME UNCERTAINTY
STILL REMAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-015>019-021-PAZ067>071-
260230-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
926 PM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO
MONDAY TIME FRAME, ALTHOUGH THE THREAT IS NOT HIGH AT THIS TIME.
THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND
TRACK, BUT THE GREATEST THREAT STILL WOULD BE TO EASTERN SECTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-260230-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
926 PM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SPOTTY MINOR TIDAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDE
LATE SATURDAY MORNING.

A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO
MONDAY TIME FRAME, ALTHOUGH THERE THE THREAT, AT THIS TIME, IS
NOT HIGH. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE
TIMING AND TRACK. MINOR TIDAL FLOODING IS POSSIBLE ALONG THE
NEW JERSEY AND DELAWARE COASTS DURING THE SUNDAY NIGHT AND MONDAY
HIGH TIDE CYCLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-260230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
926 PM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 4:16 AM ESTWinter Storm WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more11 hr
Dec 25, 3:24 PM ESTWinter Storm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more38 hr
Dec 25, 3:47 PM ESTCoastal Flood WatchPHIMiddlesex, Monmouth, Ocean12 hr
Dec 25, 3:58 PM ESTGale WarningPHI71 hr

Nearby

Gale Watches in New Jersey, 2010Every gale watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.